Medical Questions > Mental Health > Anxiety and Stress Forum

Out of body feeling

Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...
About two months ago I began experiencing an out of body and spacey feeling. It came out of no where. I went to the doctor and she said that it was dissociation due to stress and anxiety, which I had a hard time believing because everything had been going really good in my life. She put me on paroxetine, and the feeling has almost gone away, but I still don't feel like myself. I have lost all interest in things that I was really passionate about. I'm beginning to feel that I will never be the same old me again. If I go back to the doctor, what can I say that will keep her from telling me that it's just stress. Could it be something else?
Did you find this post helpful?
|

replied August 13th, 2009
Experienced User
DON'T TAKE THOSE MEDS! If u do not need them, why bother? Doctors are not always right.. In fact, most meds such as what you were taking WILL make a person feel worse.. i suggest weening off the medication, THAT IS WHAT HAS BEEN MAKING YOU NOT FEEL LIKE YOURSELF. Lots of those meds will cause depression.. DO NOT ALWAYS RELY ON WHAT THE DOCTOR SAYS..
|
Did you find this post helpful?

replied August 13th, 2009
Experienced User
And I too get that same out of body feeling..especially when i lay down to go to sleep..that is a totally different thing.. I do not think it is stress and i doubt it is anything u need to be seeing the doctor for.
|
Did you find this post helpful?

replied August 12th, 2012
I have same horrible feeling, what did you find out about this problem?
|
Did you find this post helpful?

replied August 14th, 2009
It's just a spiritual experience, journeying into a higher level of consciousness. No need for alarm unless the exerience is unpleasant. People who are temporarily uplifted may feel a disconnect with the physical world. It is quite normal. Medication is really pointless. If you want to stay rooted, then may I suggest grounding your energy using black obsidian or schoal (black tourmaline).
|
Did you find this post helpful?